# SDR SWAA2022021845177

- Difficulty date: June 14, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 19,518 hours, 8,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED / R&R RT HORZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 109918AMT 63748
